Papers

Die Geometrie in der zeitgenossischen MathematikPhillip A. Griffiths
Jahrbuch / Akademie der Wissenschaften in Gottingen, Vandenhoeck & Ruprecht in Gottingen . (1979)
Holomorphic mappings: Survey of some results and discussion of open problemsPhillip A. Griffiths
Bulletin of the American Mathematical Society . 78 (1972) 374-382.
Seminar on Degeneration of Algebraic Varieties. Lecture 1: Some background and generalitiesPhillip A. Griffiths
Institute for Advanced Study . (1969) 1-5.
Two theorems on extensions of holomorphic mappingsPhillip A. Griffiths
Inventiones Mathematicae . 14 (1971) 27-62.
Complex-analytic properties of certain Zariski open sets on algebraic varietiesPhillip A. Griffiths
Annals of Mathematics. Second Series . 94 (1971) 21-51.
Holomorphic mappings into canonical algebraic varietiesPhillip A. Griffiths
Annals of Mathematics. Second Series . 93 (1971) 439-458.
Function theory of finite order on algebraic varieties. I(A)Phillip A. Griffiths
Journal of Differential Geometry . 6 (1971/72) 285-306.
Function theory of finite order on algebraic varieties. I(B)Phillip A. Griffiths
Journal of Differential Geometry . 7 (1972) 45-66.
A defect relation for equidimensional holomorphic mappings between algebraic varietiesPhillip A. Griffiths, J. Carlson
Annals of Mathematics. Second Series . 95 (1972) 557-584.
The intermediate Jacobian of the cubic threefoldPhillip A. Griffiths, C. Clemens
Annals of Mathematics. Second Series . 95 (1972) 281-356.
Nevanlinna theory and holomorphic mappings between algebraic varietiesPhillip A. Griffiths, J. King
Acta Mathematica . 130 (1973) 145-220.
Two results in the global theory of holomorphic mappings.Phillip A. Griffiths
Contributions to analysis (a collection of papers dedicated to Lipman Bers) . (1974) 169-183 Academic Press, New York.
Recent developments in Hodge theory: a discussion of techniques and resultsPhillip A. Griffiths, W. Schmid
Discrete subgroups of Lie groups and applicatons to moduli (Internat. Colloq., Bombay, 1973) . (1975) 31-127 Oxford Univ. Press, Bombay.
Analytic cycles and vector bundles on non-compact algebraic varietiesPhillip A. Griffiths
Inventiones Mathematicae . 28 (1975) 1-106.
Real homotopy theory of Kähler manifoldsPhillip A. Griffiths, P. Deligne, J. Morgan, D. Sullivan
Inventiones Mathematicae . 29 no. 3 (1975) 245-274.
Holomorphic curves and metrics of negative curvaturePhillip A. Griffiths, M. Cowen
Journal d'Analyse Mathématique . 29 (1976) 93-153.
Variations on a theorem of AbelPhillip A. Griffiths
Inventiones Mathematicae . 35 (1976) 321-390.
A Poncelet theorem in spacePhillip A. Griffiths, Joseph Harris
Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society . 52 no. 2 (1977) 145-160.
Residues and zero-cycles on algebraic varietiesPhillip A. Griffiths, Joseph Harris
Annals of Mathematics. Second Series . 108 (1978) 461-505.
Abel’s theorem and websPhillip A. Griffiths, S.S. Chern
Jahresber. Deutsch. Math.-Verein . 80 no. 1-2 (1978) 13-110.
On Cayley’s explicit solution to Poncelet’s porismPhillip A. Griffiths, Joseph Harris
L'Enseignement Mathématique. Revue Internationale. 2e Série . 24 (1978) 1-2, 31-40.
An inequality for the rank of a web and webs of maximum rank.Phillip A. Griffiths, S.S. Chern
Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV . 5 no. 3 (1978) 539-557.
Complex analysis and algebraic geometryPhillip A. Griffiths
American Mathematical Society. Bulletin. New Series . 1 no. 4 (1979) 595-626.
Algebraic geometry and local differential geometryPhillip A. Griffiths, Joseph Harris
Annales scientifiques de l'École Normale Supérieure, série 4 . 12 no. 3 (1979) 355-452.
On the variety of special linear systems on a general algebraic curvePhillip A. Griffiths, Joseph Harris
Duke Mathematical Journal . 47 no. 1 (1980) 233-272.
Infinitesimal variations of Hodge structure and the global Torelli problemPhillip A. Griffiths, James A. Carlson
Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers . (1979) 51-76 Sijthoff & Noordhoff, Alphen aan den Rijn--Germantown, Md..
Neron models for general normal functionsR. Donagi
(unpublished notes) . (1980)
Some isometric embedding and rigidity results for Riemannian manifoldsPhillip A. Griffiths, E. Berger, R. Bryant
Proceedings of the National Academy of Sciences of the United States of America . 78 no. 8, part 1 (1981) 4657-4660.
Infinitesimal variations of Hodge structure, IPhillip A. Griffiths, J. Carlson, M. Green, J. Harris
Compositio Mathematica . 50 no. 2-3 (1983) 109-205.
Infinitesimal variations of Hodge structure, II. An infinitesimal invariant of Hodge classesPhillip A. Griffiths, J. Harris
Compositio Mathematica . 50 no. 2-3 (1983) 207-265.
The Gauss equations and rigidity of isometric embeddingsPhillip A. Griffiths, E. Berger, R. Bryant
Duke Mathematical Journal . 50 no. 3 (1983) 803-392.
Characteristics and existence of isometric embeddingsPhillip A. Griffiths, R. Bryant, D. Yang
Duke Mathematical Journal . 50 no. 4 (1983) 893-994.
Some observations on the infinitesimal period relations for regular threefolds with trivial canonical bundlePhillip A. Griffiths, R. Bryant
Arithmetic and geometry . II (1983) 77-102 Progr. Math., 36, Birkhäuser Boston, Boston, Mass.
On the Noether-Lefschetz theorem and some remarks on codimension-two cyclesPhillip A. Griffiths, J. Harris
Mathematische Annalen . 271 no. 1 (1985) 31-51.
Reduction for constrained variational problems and ∫ κ2/2 dsPhillip A. Griffiths, R. Bryant
American Journal of Mathematics . 108 no. 3 (1986) 525-570.
Linearizing flows and a cohomological interpretation of Lax equationsPhillip A. Griffiths
American Journal of Mathematics . 107 no. 6 (1986) 1445-1484.
Characteristic cohomology of differential systems, I. General theoryPhillip A. Griffiths, R. Bryant
Journal of the American Mathematical Society . 8 no. 3 (1995) 507-596.
Characteristic cohomology of differential systems, II. Conservation laws for a class of parabolic equationsPhillip A. Griffiths, R. Bryant
Duke Mathematical Journal . 78 (1995) 531-676.
Hyperbolic exterior differential systems and their conservation laws. I.Phillip A. Griffiths, R. Bryant, L. Hsu
Selecta Mathematica. New Series . 1 no. 1 (1995) 21-112.
Hyperbolic exterior differential systems and their conservation laws. IIPhillip A. Griffiths, R. Bryant, L. Hsu
Selecta Mathematica. New Series . 1 no. 2 (1995) 265-323.
A classical complex analyst encounters a post-modern mathematical objectPhillip A. Griffiths
Boletín de la Asociación Matemática Venezolana . VIII no. 2 (2001) 183-195.
Abel’s differential equationsPhillip A. Griffiths, Mark Green
Houston Journal of Mathematics . 28 no. 2 (2002) 329-351.
The regulator map for a general curvePhillip A. Griffiths, Mark Green
Contemporary Math . 312 (2002) 117-127.
An interesting 0-cyclePhillip A. Griffiths, Mark Green
Duke Mathematical Journal . 199 no. 2 203, 261-313.
Hodge theoretic invariants of algebraic cyclesPhillip A. Griffiths, Mark Green
International Mathematical Research Notices . 9 (2003) 477-510.
Cycles over fields of transcendence degree onePhillip A. Griffiths, Mark Green, Kapil Paranjape
Michigan Mathematical Journal . 52 (2004) 181-187.
Hodge Theory and GeometryPhillip A. Griffiths
Bulletin of the London Mathematical Society . 36 no. 6 (2004) 721-757.
Formal deformation of Chow groupsPhillip A. Griffiths, Mark Green
The legacy of Niels Henrik Abel . (2004) 467-509 Springer, Berlin.
Algebraic cycles and singularities of normal functions II,Phillip A. Griffiths, Mark Green
Inspired by S.S. Chern, Nankai Tracts Math. . 11 (2006) 179-268 World Sci. Publ., Hackensack, NJ.
Algebraic cycles and singularities of normal functions I, Algebraic Cycles and MotivesPhillip A. Griffiths, Mark Green
LMS Lecture Note Series . 343 (2007) 206-263.
Néron models and boundary components for degenerations of Hodge structure of mirror quintic type,Phillip A. Griffiths, Mark Green, Matt Kerr
Compositio Mathematica . 465 (2008) 71-145.
Variations of Hodge structure considered as an exterior differential system: old and new resultsPhillip A. Griffiths, James Carlson, Mark Green
SIGMA . 5 (2009)
The legacy of Abel in algebraic geometryPhillip A. Griffiths
The legacy of Niels Henrik Abel . (2004) 179-206 Springer, Berlin.
On a theorem of ChernPhillip A. Griffiths
Illinois Journal of Mathematics . 6 (1972) 468-479.
On the differential geometry of homogeneous vector bundlesPhillip A. Griffiths
Transactions of the American Mathematical Society . 109 (1963) 1-34.
On the theory of variation of structures defined by transitive, continuous pseudogroupsPhillip A. Griffiths
Osaka Journal of Mathematics . 1 (1964) 175-199.
Hermitian differential geometry and the theory of positive and ample holomorphic vector bundlesPhillip A. Griffiths
Journal of Mathematics and Mechanics . 14 (1965) 117-140.
Some results on locally homogeneous complex manifoldsPhillip A. Griffiths
Proceedings of the National Academy of Sciences of the United States of America . 56 (1966) 413-416.
Some remarks and examples on continuous systems and moduliPhillip A. Griffiths
Journal of Mathematics and Mechanics . 16 (1967) 789-802.
Periods of integrals on algebraic manifolds, II. Local study of the period mapping.Phillip A. Griffiths
American Journal of Mathematics . 90 (1968) 805-865.
On the periods of certain rational integrals, I, IIPhillip A. Griffiths
Ann. Math. (2) . 90 (1969) 460-495 and 496-541.
Locally homogeneous complex manifoldsPhillip A. Griffiths, W. Schmid
Acta Mathematica . 123 (1969) 253-302.
Hermitian differential geometry, Chern classes, and positive vector bundlesPhillip A. Griffiths
Global Analysis (Papers in Honor of K. Kodaira) . (1969) 185-251 University Tokyo Press, Tokyo.
Periods of integrals on algebraic manifolds, III. Some global differential-geometric properties of the period mappingPhillip A. Griffiths
Institut des Hautes Études Scientifiques. Publications Mathématiques . 38 (1970) 125-180.
Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problemsPhillip A. Griffiths
Bulletin of the American Mathematical Society . 76 (1970) 228-296.
Extremal degenerations of polarized Hodge structuresPhillip Griffiths, Mark Green, Colleen Robles
preprint . (2014)
Neron models and limits of Abel-Jacobi mappingsPhillip Griffiths, Mark Green, Matt Kerr
Compositio Math . 146 (2010) 288-366.
Quotients of non-classical flag domains are not algebraicPhillip Griffiths, Colleen Robles, Domingo Toledo
Algebraic Geometry . 1 (2014) 1-13.
Special values of automorphic cohomology classesPhillip Griffiths, Mark Green, Matt Kerr
Memories of the AMS . (2012)
Some enumerative global properties of variations of Hodge structurePhillip Griffiths, Mark Green, Matt Kerr
Moscow Math . 9 (2009) 469-530.
Correspondence and cycle spaces: A result comparing their cohomologiesPhillip Griffiths, Mark Green
Clay Mathematics Proceedings . 18 (2013) 329-360.
Singularities of admissable normal functions, cycles, motives and Shimura varietiesPhillip Griffiths
Tata Inst. Fund. Res. Stud. Math. . (2010) 101-129 Tata Inst. Fund. Res, Mumbai.
Complete maps and differentiable coveringsPhillip A. Griffiths, J.A. Wolf
Michigan Mathematical Journal . 10 (1963) 253-255.
Deformations of G-structures, Part A: General theory of deformationsPhillip A. Griffiths
Mathematische Annalen . 155 (1964) 292-315.
On the existence of a locally complete germ of deformation of certain G-structuresPhillip A. Griffiths
Mathematische Annalen . 159 (1965) 151-171.
Linearizing flows and a cohomology interpretation of Lax equationsPhillip A. Griffiths
Seminar on nonlinear partial differential equations (Berkeley, Calif., 1983) . (1984) 37-46 Math. Sci. Res. Inst. Publ., 2, Springer, New York-Berlin.
Poincaré and algebraic geometryPhillip A. Griffiths
American Mathematical Society. Bulletin. New Series . 6 no. 2 (1982) 147-159.
On certain homogeneous complex manifoldsPhillip A. Griffiths
Proceedings of the National Academy of Sciences of the United States of America . 48 (1962) 780-783.
Some remarks of automorphisms, analytic bundles, and embeddings of complex algebraic varietiesPhillip A. Griffiths
Proceedings of the National Academy of Sciences of the United States of America . 49 (1963) 817-820.
The residue calculus and some transcendental results in algebraic geometry, IPhillip A. Griffiths
Proceedings of the National Academy of Sciences of the United States of America . 55 (1966) 1303-1309.
The residue calculus and some transcendental results in algebraic geometry, IIPhillip A. Griffiths
Proceedings of the National Academy of Sciences of the United States of America . 55 (1966) 1392-1395.
On the periods of integrals on algebraic manifoldsPhillip A. Griffiths
Rice University Studies . 54 no 4 (1968) 21-38.
A theorem on periods of integrals of algebraic manifoldsPhillip A. Griffiths
Rice University Studies . 56 no 2 (1970) 143-152.
A transcendental method in algebraic geometryPhillip A. Griffiths
Actes du Congrès International des Mathématiciens (Nice, 1970) . Tome 1 (1971) 113-119 Gauthier-Villars, Paris.
On the Bezout problem for entire analytic setsPhillip A. Griffiths
Annals of Mathematics. Second Series . 100 (1974) 533-552.
[ bezout ]
Deformation of complex structures. (Russian)Phillip A. Griffiths
Uspekhi Matematicheskikh Nauk 24 . 148 no 4 (1969) 153-176.
A Schottky-Landau theorem for holomorphic mappings in several complex variablesPhillip A. Griffiths
Symposia Mathematica (Convegno di Geometria Differenziale, INDAM, Rome, 1971) . X (1972) 229-243 Academic Press, London.
On Abel’s differential equationsPhillip A. Griffiths
Algebraic geometry (J. J. Sylvester Symposium, Johns Hopkins Univ., Baltimore, Md., 1976) . (1977) 26-51 Johns Hopkins Univ. Press, Baltimore, Md..
Variation of Hodge structure. Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982)Phillip A. Griffiths, L. Tu
Annals of Mathematics Studies . 106 (1984) 3-28 Princeton Univ. Press, Princeton, NJ.
Curvature properties of the Hodge bundles. Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982)Phillip A. Griffiths, L. Tu
Annals of Mathematics Studies . 106 (1984) 29-49 Princeton Univ. Press, Princeton, NJ.
Deformation of complex structuresPhillip A. Griffiths
Global Analysis (Proceeding of Symposia in Pure Mathematics, Berkeley, Calif., 1968) . XV (1968) 251-273 Amer. Math. Soc., Providence, R.I..
Asymptotic behavior of a variation of Hodge structure. Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982)Phillip A. Griffiths, L. Tu
Annals of Mathematics Studies . 106 (1984) 63-74 Princeton Univ. Press, Princeton, NJ.
Corrections and addenda to our paper:”Abel’s theorem and webs”Phillip A. Griffiths, S.S. Chern
Jahresber. Deutsch. Math.-Verein . 80 no. 1-2 (1978) 13-110.
Deformations of holomorphic mappingsPhillip A. Griffiths
Illinois Journal of Mathematics . 8 (1964) 139-151.
Infinitesimal variation of Hodge structure and the generic global Torelli theorem. Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982)Phillip A. Griffiths, L. Tu
Annals of Mathematics Studies . 106 (1984) 227-237 Princeton Univ. Press, Princeton, NJ.
Deformations of G-structures, Part B: Deformations of geometric G-structuresPhillip A. Griffiths
Mathematische Annalen . 158 (1965) 326-351.
What is a period domain?Phillip A. Griffiths, James Carlson
Notices of the AMS . 55 no. 11 (2008) 1418-1419.
An observation on normal functionsPhillip A. Griffiths
Symposia Mathematica, (Sympos., INDAM, Rome, 1979) . XXIV (1981) 347-353.
Infinitesimal variation of Hodge structure. Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982)Phillip A. Griffiths, L. Tu
Annals of Mathematics Studies . 106 (1984) 51-61 Princeton Univ. Press, Princeton, NJ.
S. S. Chern: always changing, always the samePhillip A. Griffiths
Chern–a great geometer of the twentieth century . (1992) 117-120.
Some remarks on Nevanlinna theoryPhillip A. Griffiths
Value distribution theory (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973) . A (1974) 1011 Dekker, New York.
Toward a geometry of differential equationsPhillip A. Griffiths, Robert Bryant, Lucas Hsu
Geometry, Topology, & Physics, for Raoul Bott, edited by S.-T. Yau . (1995) 1-76 International Press, Boston.